MathSciNet Relay Station
MathSciNet bibliographic data
MR2599712 34C05 (34C12 34C25 37N25 93B52)
Farcot, Etienne; Gouzé, Jean-Luc Limit cycles in piecewise-affine gene network models with multiple interaction loops. Internat. J. Systems Sci. 41 (2010), no. 1, 119–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement